# SDR YENA20110103174

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 21,650 hours, 7,590 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: B397BAM0617
- Part serial: Q00140009813
- Condition: Faulty
- Location: E&E Bay
- Part time: 20,320 hours, 7,216 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 735 JFK-BQN AIR RETURN JFK AUTO FLT FAC 1 FAULT ECAM WITH SMOKE SMELL IN COCKPIT.  ACCOMPLISHED INSPECTION FOR BURNING SMELL IAW 24-00-00-810-823.  IDENTIFIED SMELL AS FAC 1 COMPUTER, REMOVED AND REPLACED FAC 1 COMPUTER IAW 22-66-34-04.  OPS CHECK GOOD IAW 22-60-00.
